# SDR MZZA0300001

- Difficulty date: March 30, 2003
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737823
- Aircraft serial: 28947
- Engine: Cfmint CFM567B26US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE FAILED DURING STABLE CRUISE AT FL 380 WHILE ENROUTE.  THE HIGHEST EGT OBSERVED WAS 890 DEGREES AND N1 WENT TO 24 PERCENT.  THE AIRCRAFT WAS DIVERTED, WHERE IT LANDED WITHOUT INCIDENT.  THE ENGINE FAILURE WAS REPORTED TO BE AN UNCOMMANDED SHUTDOWN.  INITIAL ENGINE EXAMINATION FOUND MANY BLADES MISSING FROM FAN AND TURBINE WHEEL.  THE NR 1 ENGINE WAS REMOVED AND REPLACED.  THE SDR WILL REMAIN OPEN FOR PART INFO PENDING INVESTIGATION.  (K)
